# SDR REXA2024010500001

- Difficulty date: December 26, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 22,220 hours, 16,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOP LH MIDDLE OVERWING     R/R BULB HOUSING IAW AMM 33-51-15. REPAIRED BROKEN WIRE IAW ESPM  20-16-06. OPS CHECK GOOD. P/N ON/OFF 2LA006954-00
